# SDR EPUA20171116001

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N575A
- Make and model: Beech 1900C
- Aircraft serial: UC83
- Aircraft time: 42,310 hours, 49,834 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Intermittent
- Location: Nlg Indicator
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL LOCK LIGHT INTERMITTENT, BULB WORKS FINE. EMERGENCY GEAR EXTENSION COMPLETED.  AIRCRAFT LANDED SAFELY WITH NO DAMAGE TO AIRCRAFT.  MAINTENANCE IS CURRENTLY TROUBLESHOOTING LANDING GEAR SYSTEM FOR CAUSE OF NOTED DEFECT.
